Papers Published

  1. Shaughnessy, E. J. and Custer, J. and Douglass, R. W., PARTIAL SPECTRAL EXPANSIONS FOR PROBLEMS IN THERMAL CONVECTION., Journal of Heat Transfer, Transactions ASME, vol. 100 no. 3 (1978), pp. 435 - 441 .
    (last updated on 2007/04/06)

    The use of spectral expansions for solving nonlinear partial differential equations is explained, and two examples drawn from convective heat transfer are presented. For both problems the results agree well with regular perturbation solutions at parameter values for which the latter remain valid. Evidence is given to indicate that the spectral solutions are valid for considerably larger parameter values than can be reached with the perturbation methods.